# SDR CA020315004

- Difficulty date: February 25, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 34,947 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2463921J0227
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT HAD A COMPLETE LOSS OF GREEN HYDRAULIC SYSTEM FLUID AND PRESSURE IN FLIGHT OVER WASHINGTON STATE. FLIGHT DIVERTED TO VANCOUVER. PTU GREEN PRESSURE FLEX LINE FOUND LEAKING. FLEX LINE REPLACED AND SYSTEM LEAK CHECKED SERVICEABLE.
